A female asked:
How long should i wait after last opioid use before taking suboxone? its been 12 hours now and withdrawal is getting pretty intense
1 doctor answer • 1 doctor weighed in
Addiction Medicine 54 years experience
You need to: wait for 24 hours and you will experience the full withdrawal symptoms which will not go away no matter how much Suboxone you use, until it runs its course. You will feel bad for a few days, sweaty, have goose bumps,
Created for people with ongoing healthcare needs but benefits everyone.
577 viewsAnswered >2 years ago
Last updated Aug 20, 2017
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.